# SDR COMA0560159

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 25,956 hours, 24,776 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5342 NWS INOP CAUTION AFTER T/O.  COULD NOT DUPLICATE.  OPERATIONAL TEST OF NWS SYSTEM WAS SATISFACTORY.
